# SDR CA960827007

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Burnt
- Location: Ee Door Warn
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT WOULD NOT PRESSURIZE ON TAKEOFF. FOUND E & E DOOR OPEN, DOOR CLOSED. FOUND DOOR INDICATION LIGHT ON FLIGHT DECK BRUNED OUT. REPLACED.
